Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Elevated SGPT and ESR, swollen hands, ankle, and knee, joit pain, took alaxan and medicol, fever. Suggestion?

Hi my Papa have elevated SGPT and ESR He can't move his hands. Both hands are swollen, ankles and the right knee also . He complains that his joints are very painful that he can't move it. He took alaxan and medicol for pain relievers. They thought that it was only an ordinary flu. Last Sunday he had a fever. Then on Monday, his hands and knee were swollen.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for posting.

The symptoms you refer shows us an inflammation initially with flu status, although he is sick shows us an bacterial inflammation and it needs an antibiotic treatment. Elevated SGPT shows an acute(of a disease or its symptoms, severe but of short duration) liver disease. This requires a control of liver by sonography and by repeating blood test. Also both medicaments that are used are known as injurious of liver, and this treatment should not continue for too long. I think that fever is caused by bacteria and the treatment should contain antibiotic for some days.

Take Care of him.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor